# SDR UALA2011081104216

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 84,423 hours, 9,468 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'C' ZONE ALL CEILING EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY CHARGER.
